# SDR QXEA0300124

- Difficulty date: January 24, 2003
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 3,051 hours, 2,522 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 474075
- Part serial: 0049
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 116 hours, 82 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BOI ON FLIGHT 2550- INTERMITTENT FIRE SYSTEM FAULT STATUS MESSAGE.  REMOVED AND REPLACED NR 2 ENGINE UPPER, LOWER AND SIDE FIRE DETECTOR RAIL.  FIRE DETECTOR SYSTEM CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
